Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 675761, 7 pages
http://dx.doi.org/10.1155/2014/675761
Research Article

On -Fibrations in Bitopological Semigroups

1Department of Mathematical Sciences, Hodeidah University, Hodeidah, Yemen
2Department of Mathematics and Institute for Mathematical Research, University Putra Malaysia (UPM), 43400 Serdang, Selangor, Malaysia

Received 14 June 2014; Accepted 22 July 2014; Published 17 August 2014

Academic Editor: S. A. Mohiuddine

Copyright © 2014 Suliman Dawood and Adem Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. Hurewicz, “On the concept of fiber space,” Proceedings of the National Academy of Sciences of the United States of America, vol. 41, pp. 956–961, 1955. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. D. S. Coram and J. Duvall, “Approximate fibrations,” The Rocky Mountain Journal of Mathematics, vol. 7, no. 2, pp. 275–288, 1977. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. R. C. Lacher, “Cell-like mappings. I,” Pacific Journal of Mathematics, vol. 30, pp. 717–731, 1969. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. C. Kelly, “Bitopological spaces,” Proceedings of the London Mathematical Society: Third Series, vol. 13, no. 3, pp. 71–89, 1963. View at Google Scholar · View at MathSciNet
  5. Z. Cerin, “Homotopy theory of topological semigroup,” Topology and Its Applications, vol. 123, no. 1, pp. 57–68, 2002. View at Publisher · View at Google Scholar
  6. S. Dawood and A. Klçman, “On Extending S fibrations to C-fibrations in bitopological semigroups,” Submitted for publication.
  7. E. Fadell, “On fiber spaces,” Transactions of the American Mathematical Society, vol. 90, pp. 1–14, 1959. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet